MAUDE Adverse Event Report: ARTHREX, INC. POWER CAPTURING ROD, SHORT, 5.0MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. POWER CAPTURING ROD, SHORT, 5.0MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number POWER CAPTURING ROD, SHORT, 5.0MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 20-jan-2026, a facility representative reported via (b)(4) that an ar-9097-15 short power-capturing rod broke during a case with no patient affected.

Brand Name
POWER CAPTURING ROD, SHORT, 5.0MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24292881
Report Number1220246-2026-00479
Device Sequence Number15811484
Product Code LXH
UDI-Device Identifier00888867445093
UDI-Public(01)00888867445093(11)250113(10)J2054B9
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPOWER CAPTURING ROD, SHORT, 5.0MM
Device Catalogue NumberAR-9097-15
Device Lot NumberJ2054B9
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown